# SDR DALA2015020701050

- Difficulty date: February 6, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME ANGLE BS 1380 LONGERON 15R .  FRAME ANGLE WAS REMOVED AND REPLACED IAW SRM 51-30-2, 51-30-5, 53-14-4, FIG 1, AND 51-10-3, PAR 14-21.
